# SDR DALA2024112211140

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 58,784 hours, 30,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 EXTERNAL SKIN SURFACE BTW FR47 AND FR70 FROM STR-23 LH/RH DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 622361-14AD REV 0. (0671453)
